# SDR UALA2012020300664

- Difficulty date: February 2, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,244 hours, 13,348 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT FRAME LWR STOP FITTING (NR 10) HAD INTERIM REPAIR ACCOMPLISHED DURING C-14 CHECK IN TPA PER EC-RA 5360-01181.  DAMAGE CAREFULLY BLENDED REF EA PD67-53-065 & UAL EC-RA 5360-01181.  PERFORMED HFEC INSPECTION OF BLENDED AREA.  NO DEFECTS NOTED.  FLAP PEENED BLEND & RESTORED SURFACE PROTECTION.  THIS IS AN INTERIM REPAIR.  CF0406 CREATED TO REPLACE FITTING BY 01 OCT 2013.
